# SDR UALA2010102904012

- Difficulty date: October 28, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 56,156 hours, 8,196 cycles
- Engine: Pwa PW4090
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Probe
- Condition: Faulty
- Location: Tat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEAT TAT FAILURE OF TOTAL AIR TEMPERATURE (TAT) PROBE HEATING CIRCUIT.   STATUS MSG-3037120 LATCHD ER MODE MSG-3037120 ACTIVE ER MODE. REPLACED PROBE. OPS GOOD.
